On The Correct Formulation of a Boundary Value Problem for a Class of Loaded Equations of Mixed - Parabolic Type


ÖZTÜRK I.

DOKLADY AKADEMII NAUK, vol.341, no.1, pp.20-21, 1995 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 341 Issue: 1
  • Publication Date: 1995
  • Journal Name: DOKLADY AKADEMII NAUK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Aquatic Science & Fisheries Abstracts (ASFA), zbMATH
  • Page Numbers: pp.20-21
  • Erciyes University Affiliated: Yes